# SDR IPXA2017081720635

- Difficulty date: August 12, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 52,746 hours, 17,087 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Sheared
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG RETRACT ACTUATOR SHEARED.  R & R THE RETRACT ACTUATOR IAW AMM 32-32-01-404-018, REV 121.02.  OPS CHECKED GOOD.
